Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



On square-integrable representations of classical $p$-adic groups II

Author: Chris Jantzen
Journal: Represent. Theory 4 (2000), 127-180
MSC (2000): Primary 22E50
Published electronically: February 23, 2000
MathSciNet review: 1789464
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


In this paper, we continue our study of non-supercuspidal discrete series for the classical groups $Sp(2n,F)$, $SO(2n+1,F)$, where $F$ is $p$-adic.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50

Retrieve articles in all journals with MSC (2000): 22E50

Additional Information

Chris Jantzen
Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio 43210

Received by editor(s): July 28, 1999
Received by editor(s) in revised form: October 18, 1999
Published electronically: February 23, 2000
Article copyright: © Copyright 2000 American Mathematical Society